# SDR SWA002789

- Difficulty date: December 30, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 14,771 hours, 12,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Exposed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS RED LIGHTS AND 5 WHITE LIGHTS INOP AND WIRES EXPOSED AT ROWS 12 & 13.  RECONNECTED AND SECURED WIRING PER MM.
